Article Text

Download PDFPDF
Risk of gastrointestinal bleeding with concomitant NOAC and glucocorticoid treatment

Abstract

Overview of: Holt A, Blanche P, Zareini B, et al. Gastrointestinal bleeding risk following concomitant treatment with oral glucocorticoids in patients on non-vitamin K oral anticoagulants. Heart. doi:10.1136/heartjnl-2021-319503 [Epub ahead of print 13 Aug 2021].

  • Drug-Related Side Effects and Adverse Reactions
  • Health Care Quality, Access, and Evaluation

Statistics from Altmetric.com

Footnotes

  • Contributors DTB Team.

  • Provenance and peer review Commissioned; internally peer reviewed.

Request Permissions

If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.